# SDR SWAA2018092425456

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CRACKED AT BS 540, BETWEEN BL 0 AND RBL 24.  R&R SUPPORT IAW SRM AND DWG.
